Growth at infinity and index of polynomial maps

Carles Bivià-Ausina, Jorge A.C. Huarcaya

Research output: Contribution to journalArticlepeer-review

4 Scopus citations


Let F : Kn → Kn be a polynomial map such that F-1(0) is compact, where K = R or C. Then we give a condition implying that there is a uniform bound for the Łojasiewicz exponent at infinity in certain deformations of F. This fact gives a result about the invariance of the global index of F.

Original languageEnglish
Pages (from-to)1414-1433
Number of pages20
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - 15 Feb 2015

Bibliographical note

Funding Information:
The first author was partially supported by DGICYT Grant MTM2012-33073 . The second author was partially supported by FAPESP-BEPE 2012/22365-8 .

Publisher Copyright:
© 2014 Elsevier Inc.


  • Newton polyhedron
  • Polynomial vector fields
  • Topological index
  • Łojasiewicz exponent at infinity


Dive into the research topics of 'Growth at infinity and index of polynomial maps'. Together they form a unique fingerprint.

Cite this